# SDR SWAA085508

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 8,492 hours, 4,954 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 286A5156
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, ON T/O LANDING GEAR WOULD NOT RETRACT NORMALLY.  AFTER REFERRING TO QRH, LANDING GEAR RETRACTED NORMALLY WITH FLAPS UP.  T/O WARNING HORN SOUNDED WITH GEAR IN TRANSIT AND UP UNTIL CANCELLED.  REMOVED AND REPLACED PSEU AND GROUND SPOILER INTERLOCK CABLE PER MM.
